# SDR SWIA201024854

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 24,549 hours, 19,851 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENGINE MOUNT LINK ASSEMBLY CORRODED.  (ENGINE CHANGE)  INSTALLED SERVICEABLE LINK ASSEMBLY.
